# SDR AALA200802173

- Difficulty date: August 23, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 50,631 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1841/23AUG.  CREW REPORTED NLG WOULD NOT RETRACT AND SPOILER INDICATION ILLUMINATED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND NLG FLAT WITH NO EVIDENCE OF FLUID LEAKING.  REPLACED NLG STRUT, PISTON SEALS AND SCHRADER VALVE.  SYSTEM GROUND CHECKED NORMAL OPS.
